# SDR CALA0200323

- Difficulty date: May 28, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N69603
- Make and model: Boeing 737524
- Aircraft serial: 27316
- Aircraft time: 25,319 hours, 13,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Sta 215
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/8" CRACK IN CAPTAIN'S WINDOW POST SKIN AT STA 215. A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-10-01, FIGURE 210.
